# SDR QXEA200400931

- Difficulty date: December 28, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 17,353 hours, 24,322 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Switch
- Condition: Failed
- Location: Rt Fuel Tank
- Part time: 17,353 hours, 24,322 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 9800 - THE NR 2 TANK FUEL LOW MASTER CAUTION ILLUMINATED. THE NR 1 AND 2 FUEL GAUGE INDICATES EQUAL. THE CHECKLIST WAS COMPLIED WITH.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NR 2 FUEL TANK LOW LEVEL SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
